# SDR 95ZZZM645

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47377
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Latched
- Location: Aft Airstair
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 547 - PHL - AIR RETURN, AFT AIRSTAIR DOOR LIGHT ILLUMINATED.  RECYCLED AFT STAIRS, SYSTEM CHECK NORMAL.  (M)
